Unbiased estimation for two-parameter exponential distribution under time censored sampling

Volume 36 / 2009

S. Sengupta Applicationes Mathematicae 36 (2009), 149-156 MSC: 62N01, 62N05. DOI: 10.4064/am36-2-3


The problem considered is that of unbiased estimation for a two-parameter exponential distribution under time censored sampling. We obtain a necessary form of an unbiasedly estimable parametric function and prove that there does not exist any unbiased estimator of the parameters and the mean of the distribution. For reliability estimation at a specified time point, we give a necessary and sufficient condition for the existence of an unbiased estimator and suggest an unbiased estimator based on a sufficient statistic in situations where unbiased estimators exist. Unbiased estimation of the variance of an unbiased estimator of reliability is also addressed.


  • S. SenguptaDepartment of Statistics
    University of Calcutta
    35, Ballygunge Circular Road
    Kolkata 700019, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image